# SDR SWAA2023040312509

- Difficulty date: March 5, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY - CORROSION ON SIDEWALL SUPPORT AT RBL 14.5 BS 887+3; BS 907+2; BS 927+2.<[01] VERIFIED APPLICABILITY OF SRM 53-70-53-01-2 FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE LIMIT.;[02] PARTIALLY COMPLETED STEPS 1-3;[03] PARTIALLY COMPLETED STEPS 1-3; ALL AREAS OUT LIMITS VERIFIED MEASUREMENTS;[04] VERIFIED CORRECTIVE ACTION #1;[05] THIS CARD WILL BE ACCOMPLISHED WITH THE CUSTOMER CARD NBR:TTG8Q00J97AJ;[06] VERIFIED CORRECTIVE ACTIONS STEP 5 IMPLEMENTATION OF STEPS 1-3 COMPLETED.;[07] CORRECTIVE ACTION 5 ENTERED INCORRECTLY; FAULT TTG8Q00J97AJ DOES NOT ADDRESS THIS PART. NEW FAULT RAISED TTG8Q00JFG8B. RBL 14.5 IS INCORRECT; NEW FAULT TTG8Q00JFG8B IS AT CORRECT LOCATION.
